# SDR K11A2016082272601

- Difficulty date: July 26, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CORRODED STIFFENER ON FRONT SPAR STA 388.
